Hello Doc, My wife has normal periods on 3rd of every month but this month due to unprotective sex and its unsurity she has taken ipill on 3rd itself and waited for period for 4 days. But since there was no sign of flow we consulted doc and she advised us to take Regestrone which my wife took for only 2 nights (8th & 9th). Even then there were no signs of flow. We had again consulted another doc on 11th who recommended us no medicine and told us to wait since my wife had already taken two strong medicines. Also, she took a urine pregnancy test with the first urine of the morning and result came out to be negative ( as per our expectation) . Now please suggest the possibility of the menstruation cycle as we are quite worried and my wife do feel stomach pain 2-3 times a day for few seconds. In addition, she is facing headache, heaviness in stomach, enlargement of stomach ( according to her view) and blurps. Please help us with this issue as we are not expecting baby right now.
Like the answers? Chat privately with the doctor of your choice
Hello.... She shouldn't take progesterone pills too frequently... It takes time to settle down... Hormones in body goes out of balance it takes time to restore balance....these are all side effects of progesterone... Use contraceptives before sex. Wait till next Month.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.